Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 350, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at May 25, 2011, 7:06 PM CDT for Bolivar County, Mississippi. It was in force for 54 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2011, 7:06 PM CDT (00:06 UTC)
- Expired
- May 25, 2011, 8:00 PM CDT
- In force
- 54 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Bolivar County, MS
The radar
The Little Rock radar (KLZK), 155 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 7:57 PM CDT | HAIL 1 | Gunnison, MS | |
| May 25, 8:00 PM CDT | HAIL 1.75 | 2 Ne Gunnison, MS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 51 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 3:16 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 0.1 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 2470 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
999
WUUS54 KJAN 260006
SVRJAN
MSC011-260100-
/O.NEW.KJAN.SV.W.0350.110526T0006Z-110526T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
706 PM CDT WED MAY 25 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BOLIVAR COUNTY IN NORTHWEST MISSISSIPPI...
THIS INCLUDES THE CITY OF SHELBY...
* UNTIL 800 PM CDT
* AT 706 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 10
MILES NORTHWEST OF GUNNISON MOVING EAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DEESON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 70 MPH CAN SERIOUSLY DAMAGE MOBILE HOMES AND OUTBUILDINGS...
AND CAUSE ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES. NUMEROUS
DOWNED TREES MAY OCCUR...POSSIBLY RESULTING IN SERIOUS INJURY AND
PROPERTY DAMAGE.
THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. WHILE NOT IMMEDIATELY
LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND NORTHWEST
MISSISSIPPI.
&&
LAT...LON 3412 9065 3397 9067 3392 9080 3386 9106
3394 9103 3400 9110 3401 9106 3397 9097
3401 9098 3404 9095 3404 9089 3409 9088
3410 9092 3412 9093 3413 9067
TIME...MOT...LOC 0006Z 260DEG 43KT 3407 9099
$$
BYBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:53 PM CDT, 3 hours 13 minutes earlier.
Area forecast discussion, May 25, 3:53 PM CDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
353 PM CDT WED MAY 25 2011
...SEVERE STORMS BUILDING TOWARD THE DELTA REGION...SPREADING E TNGT...
.DISCUSSION...SHORT TERM(TONIGHT THROUGH THURSDAY NIGHT) WINDY DAY
CONTINUES ACROSS THE REGION WITH PEAK SLY GUSTS TO AROUND 40MPH IN
OUR DELTA COUNTIES. THESE SHOULD GRADUALLY SUBSIDE TO LESS THAN 30MPH
AFTER 01Z AND ADVY SHOULD EXPIRE ON SCHEDULE. A POWERFUL VERTICALLY-
STACKED LOW(996MB) CENTER MOVING STEADILY EWD THROUGH CENTRAL MO EWD
AT 25 MPH ALONG THE I-70 CORRIDOR. THE TRAILING COLD FRONT
ACCELERATING THROUGH A KHRO-KTXK-KTYR LINE AND SHOULD SWEEP ACROSS
CENTRAL AR AND NW LA AS SEVERE STORMS ERUPT THROUGH SUNSET. WARM
DRY MID LEVEL CAP IN PLACE ACROSS THE LOWER MS VALLEY IS EXPECTED TO
ERODE FROM N TO S EARLY THIS EVENING. SEVERE PARAMETERS REMAIN ON
TRACK SIMILAR TO RECENT RUNS AS 60-70KT 500MB SPEED MAX CROSSES NRN
MS BY 06Z. HRR/RUC/NAM12 SOLUTIONS DEVELOP SCATTERED TSRA ALONG A
CLEVELAND-CROSSETT LINE BY 6PM AHEAD OF THE FRONT AND THESE
INTENSIFY EVEN MORE BY THE TIME THEY REACH THE GREENWOOD-LAKE
PROVIDENCE-DELHI AREAS 7-10PM. EVENTUALLY...AS THE FRONT CATCHES UP
TO THESE CELLS 9P-MIDN...THEY EVOLVE INTO A SQUALL LINE NEAR A
GRENADA-LEXINGTON-YAZOO CITY LINE AND THEN SWEEP EWD THROUGH OUR
GOLDEN TRIANGLE OF NERN MS BY 2-4AM. SCATTERED SHRA/TSRA CONTINUE
FARTHER SWWD FROM THE LINE THROUGH NERN LA AND W CENTRAL MS 10PM-3AM
AND THEN FINALLY PUSH THROUGH E CENTRAL MS 2AM-6AM.
SPC HOLDING MODERATE RISK ACROSS OUR HIGHWAY 82 CORRIDOR...
ESPECIALLY FOR DAMAGING WINDS LATER IN THE EVENING. PLEASE NOTE:
THE SRN EXTENT OF THE MAIN CONVECTIVE LINE STILL A BIT UNCERTAIN AS
WARM DOME ALOFT(11-12C AT 700MB) APPEARS TO PERSIST ALONG THE
HIGHWAY 84 CORRIDOR TO LIMIT COVERAGE IN THOSE AREAS. STILL NEED TO
MONITOR CLOSELY THE I-20 AXIS AS WEAKENING SHEAR/INSTABILITY VALUES
LATER TONIGHT SHOULD KEEP BEST SEVERE RISK TO THE N.
THE FRONTAL ZONE EXPECTED TO BEGIN SLOWING DOWN OVER SERN MS THURSDAY
MORNING AS THE MONSTER LOW PULLS AWAY TO THE GREAT LAKES REGION.
DEPENDING ON WHETHER THE BOUNDARY SLOWS ENOUGH FOR ENOUGH HEATING AT
MIDDAY...SCATTERED STRONG STORMS COULD AGAIN FIRE IN THE I-59 CORRIDOR
BEFORE COMPLETELY DEPARTING OUR CWFA EARLY THURSDAY EVENING. THEN...
DRIER AIR WILL TAKE OVER FROM W TO E THURSDAY NIGHT WITH SOME
SLIGHTLY COOLER NIGHTS BUT AFTERNOON TEMPS WILL NOT BE THAT MUCH
DIFFERENT THAN PAST COUPLE OF DAYS. BLEND OF MAV/MET MOS ACCEPTED./40/
&&
PREV LONG TERM...FRIDAY THROUGH WEDNESDAY....THE UPPER TROUGH WILL
SHIFT TO THE EAST OF THE AREA BY FRIDAY AND HIGH PRESSURE RIDGING AT
THE SURFACE AND ALOFT WILL BUILD OVER THE AREA. THIS PATTERN WILL
CHANGE VERY LITTLE THROUGH THE WEEKEND INTO EARLY NEXT WEEK. BY
TUESDAY THE GFS BUILDS THE UPPER RIDGE OVER THE ARKLAMISS WITH AN
H594 HIGH CENTERED OVER THE SOUTHEAST. MID WEEK SHOULD BRING SOME OF
THE HOTTEST TEMPS SO FAR THIS YEAR WITH HIGHS IN THE MID 90S. STUCK
CLOSE TO GUIDANCE TEMPS THROUGH THE WEEKEND...BUT DID RAISE AFTERNOON
HIGHS ABOVE MEX GUIDANCE ON TUE/WED./15/
&&
.AVIATION...VFR CONDITIONS ARE CURRENTLY BEING OBSERVED AT ALL TAF
SITES ACROSS THE REGION. THIS WILL CONTINUE THROUGH THE REMAINDER
OF THE AFTERNOON AND INTO THIS EVENING. HOWEVER...CHANCES FOR
THUNDERSTORMS WILL INCREASE FROM WEST TO EAST AS WE MOVE INTO LATE
THIS AFTERNOON AND CONTINUE OVERNIGHT...WITH THE GREATEST CHANCES
EXPECTED AT GLH/GWO/GTR. VFR CONDITIONS WILL RETURN TO THE ENTIRE
AREA FROM WEST TO EAST AS WE GO THROUGH THURSDAY INTO THURSDAY
EVENING. SUSTAINED WINDS FROM 12-17 KNOTS...WITH HIGHER GUSTS...WILL
CONTINUE THIS AFTERNOON. ACROSS THE DELTA REGION...KGLH & KGWO...
SUSTAINED FROM 18-23 KNOTS WITH GUSTS UP TO 30 KNOTS WILL ALSO
CONTINUE INTO THE EVENING. THESE WINDS WILL SUBSIDE A BIT BY
TONIGHT...BUT REMAIN BREEZY THROUGH THE OVERNIGHT HOURS. /19/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 70 86 60 87 / 39 27 8 8
MERIDIAN 70 89 59 88 / 33 50 17 8
VICKSBURG 68 87 56 88 / 42 15 7 8
HATTIESBURG 71 92 62 91 / 21 50 18 4
NATCHEZ 69 90 60 88 / 33 24 7 4
GREENVILLE 65 81 60 85 / 62 12 7 7
GREENWOOD 67 82 58 86 / 64 14 8 7
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MSZ018-019-025>027-
034>036-040>042-047.
LA...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LAZ007>009-015-016-
023>026.
AR...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARZ074-075.
&&Hazardous weather outlook, May 25, 2:16 PM CDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 216 PM CDT WED MAY 25 2011 ARZ074-075-LAZ007>009-015-MSZ018-019-025-034-035-040-041-261930- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- BOLIVAR-SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY- 216 PM CDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...AND PORTIONS OF NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY... A SEVERE WEATHER OUTBREAK IS POSSIBLE LATE THIS AFTERNOON INTO THIS EVENING AS AN UNSEASONABLY STRONG LOW PRESSURE SYSTEM MOVES ACROSS THE MISSISSIPPI VALLEY. SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS UP TO 75 MPH...VERY LARGE HAIL TO THE SIZE OF TENNIS BALLS...AND A FEW TORNADOES...SOME OF WHICH COULD BE STRONG...WILL BE POSSIBLE ACROSS UPPER PORTIONS OF THE ARKLAMISS DELTA REGION FROM 4 PM TODAY UNTIL 10 PM TONIGHT. IN ADDITION...LOCALLY HEAVY RAINFALL ON THE ORDER OF 1 TO 2 INCHES IS POSSIBLE OVER THE OUTLOOK AREA TONIGHT INTO THURSDAY MORNING...AND COULD RAISE CONCERNS FOR LOCALIZED FLASH FLOODING. THE RISK FOR SEVERE WEATHER SHOULD DECREASE AND COME TO AN END BY THURSDAY MORNING. ALL RESIDENTS ACROSS THE OUTLOOK AREA SHOULD STAY TUNED TO THE LATEST FORECASTS AND OUTLOOKS CONCERNING THIS POTENTIAL SEVERE WEATHER OUTBREAK. ALSO...A WIND ADVISORY REMAINS IN EFFECT FOR THE DELTA REGION FROM UNTIL 7 PM THIS EVENING. SOUTHERLY WINDS MAY GUST UP TO 40 MPH AHEAD OF THE STORM SYSTEM...ESPECIALLY ALONG THE MISSISSIPPI RIVER. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL PROBABLY BE NECESSARY LATE THIS AFTERNOON AND EVENING. LAZ016-023>026-MSZ026>033-036>039-042>045-047>050-053>055-059>062- 261930- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-GRENADA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-ATTALA- WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE-NESHOBA-WARREN-HINDS- RANKIN-SCOTT-CLAIBORNE-COPIAH-SIMPSON-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN- 216 PM CDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI AND NORTHEAST LOUISIANA. .DAY ONE...TONIGHT AND THURSDAY... SEVERE WEATHER WILL BE POSSIBLE TONIGHT AS AN UNSEASONABLY STRONG LOW PRESSURE SYSTEM MOVES ACROSS THE MISSISSIPPI VALLEY. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE EAST ACROSS THE AREA TONIGHT...PRIMARILY AFFECTING LOCATIONS ALONG AND NORTH OF THE INTERSTATE 20 CORRIDOR. SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS UP TO 60 MPH...LARGE HAIL TO THE SIZE OF GOLF BALLS...AND A FEW TORNADOES...WILL BE POSSIBLE. IN ADDITION... LOCALLY HEAVY RAINFALL COULD DEVELOP AND POTENTIALLY RAISE CONCERNS FOR LOCALIZED FLASH FLOODING TONIGHT INTO THURSDAY MORNING. THE RISK FOR SEVERE WEATHER WILL CONTINUE INTO THURSDAY MORNING OVER CENTRAL AND EASTERN MISSISSIPPI...BUT THE RISK WILL DIMINISH QUICKLY IN THE AFTERNOON AS DRIER AIR MOVES INTO THE AREA. ALL RESIDENTS ACROSS THE OUTLOOK AREA SHOULD STAY TUNED TO THE LATEST FORECASTS AND OUTLOOKS CONCERNING THIS SEVERE WEATHER AND HEAVY RAINFALL POTENTIAL. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS COULD BE NECESSARY TONIGHT INTO THURSDAY. MSZ046-051-052-056>058-063>066-072>074-261930- KEMPER-NEWTON-LAUDERDALE-SMITH-JASPER-CLARKE-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 216 PM CDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PORTIONS OF EAST CENTRAL AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY... STRONG TO SEVERE THUNDERSTORMS...AND HEAVY RAINFALL...WILL BE POSSIBLE THURSDAY AS A COLD FRONT PUSHES SLOWLY SOUTHEAST ACROSS EAST CENTRAL AND SOUTHERN MISSISSIPPI. DAMAGING WIND GUSTS OF 50 TO 60 MPH AND HAIL WILL BE POSSIBLE...ESPECIALLY DURING THE AFTERNOON. A TORNADO OR TWO CANNOT BE RULED OUT AS WELL. THE RISK FOR SEVERE WEATHER AND HEAVY RAIN WILL DECREASE AND COME TO AN END THURSDAY EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NECESSARY THURSDAY.. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 19
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:14 PM CDT | Tornado Warning | JAN | Bolivar | 61 min |
| May 25, 7:38 PM CDT | Tornado Warning | JAN | Bolivar, Sunflower | 52 min |
| May 25, 8:14 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 61 min |
| May 25, 8:29 PM CDT | Tornado Warning | JAN | Bolivar, Sunflower | 28 min |
| May 25, 8:45 PM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 60 min |
| May 25, 8:55 PM CDT | Tornado Warning | JAN | Washington | 51 min |
| May 25, 9:00 PM CDT | Tornado Warning | JAN | Bolivar, Sunflower | 32 min |
| May 25, 9:07 PM CDT | Severe Thunderstorm Warning | JAN | Grenada | 53 min |
| May 25, 9:27 PM CDT | Flash Flood Warning | JAN | Bolivar, Sunflower, Washington | 60 min |
| May 25, 9:36 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore, Montgomery, Sunflower | 54 min |
| May 25, 9:45 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 21 min |
| May 25, 9:52 PM CDT | Tornado Warning | JAN | Holmes, Humphreys, Leflore, Sunflower | 23 min |
| May 25, 9:53 PM CDT | Severe Thunderstorm Warning | JAN | Sharkey, Washington | 22 min |
| May 25, 10:02 PM CDT | Flash Flood Warning | JAN | Grenada | 79 min |
| May 25, 10:09 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Choctaw, Clay, Montgomery, Oktibbeha, Webster | 66 min |
| May 25, 10:18 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore, Sunflower | 42 min |
| May 25, 10:21 PM CDT | Tornado Warning | JAN | Carroll | 24 min |
| May 25, 11:26 PM CDT | Special Weather Statement | JAN | Clay, Lowndes, Noxubee, Oktibbeha | 59 min |
| May 26, 12:32 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Montgomery | 43 min |
| May 26, 12:37 AM CDT | Special Weather Statement | JAN | Oktibbeha | 18 min |
| May 26, 12:56 AM CDT | Special Weather Statement | JAN | Lowndes, Oktibbeha | 29 min |
| May 26, 1:44 AM CDT | Special Weather Statement | JAN | Leflore | 31 min |
| May 26, 2:01 AM CDT | Special Weather Statement | JAN | Lowndes | 34 min |
| May 26, 2:19 AM CDT | Special Weather Statement | JAN | Lowndes | 31 min |
| May 26, 2:46 AM CDT | Special Weather Statement | JAN | Grenada | 29 min |
| May 26, 4:29 AM CDT | Special Weather Statement | JAN | Forrest, Lamar | 41 min |
| May 26, 11:45 AM CDT | Special Weather Statement | JAN | Lamar | 60 min |
| May 26, 11:50 AM CDT | Special Weather Statement | JAN | Jones | 45 min |
| May 26, 12:01 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 32 min |
| May 26, 12:08 PM CDT | Special Weather Statement | JAN | Simpson, Smith | 32 min |
| May 26, 12:32 PM CDT | Special Weather Statement | JAN | Jones | 28 min |
| May 26, 12:55 PM CDT | Special Weather Statement | JAN | Forrest, Lamar | 60 min |
| May 26, 1:13 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar, Marion | 47 min |
| May 26, 1:18 PM CDT | Tornado Warning | JAN | Forrest, Lamar | 46 min |
| May 26, 1:50 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 40 min |
| May 26, 1:54 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 51 min |
| May 26, 2:01 PM CDT | Special Weather Statement | JAN | Jones | 59 min |
| May 26, 2:07 PM CDT | Special Weather Statement | JAN | Lamar | 28 min |
| May 26, 2:15 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 45 min |
| May 26, 2:34 PM CDT | Special Weather Statement | JAN | Forrest, Lamar, Marion | 61 min |
| May 26, 3:47 PM CDT | Special Weather Statement | JAN | Kemper | 28 min |
| May 26, 4:21 PM CDT | Special Weather Statement | JAN | Lamar | 44 min |
| May 26, 4:31 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 44 min |
| May 26, 6:17 PM CDT | Special Weather Statement | JAN | Forrest | 43 min |
| May 26, 6:31 PM CDT | Special Weather Statement | JAN | Jones | 29 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.